Turkish Journal of Mathematics
A generalized normality CISE of subgroups of a finite group is introduced. Let F be a saturated formation containing the class of all supersolvable groups. We give a characterization of F by using CISE-normality of subgroups.
Formation, supersolvable subgroup, CISE-normal subgroup
XU, YONG; ZHAO, TAO; and LI, XIANHUA
"On CISE-normal subgroups of finite groups,"
Turkish Journal of Mathematics: Vol. 36:
2, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss2/4